# SDR DL72W971480

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Ftg
- Part number: 651929610
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRUNNION ATTACH FITTING OUTBOARD CLEVIS AND MATING TEE ATTACH FLANGE HAD CORROSION IN THE BORE.  IN ADDITION, THE COUTER SINK THROUGH THE ATTACH FITTING LUG WAS FOUND TO EXTEND ALMOST COMPLETELY THROUGH THE LUG FLANGE.  THIS DAMAGE WAS REMOVED BY OVERSIZED HOLE TO .847 DIA.
